# SDR SIMA200507518

- Difficulty date: March 7, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145184
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP INSPECTION, FOUND LEFT OMEGA BEAM AT FRAME 20 HAS CORRODED REPAIR DOUBLER.  REMOVED, FABRICATED AND INSTALLED NEW DOUBLER IAW EMB SRM 53-21-10.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
